# SDR CALA2018101902135

- Difficulty date: October 17, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 70,926 hours, 8,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: V903172
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M33401 CAPACITY LOW. REPLACED EMERGENCY LIGHT BATTERY PACK M33401 C/OUT A TEST FND THE RESULT NORMAL AS PER AMM 33-51-06-960-802 REV 83 & SUBTASK 33-51-06-710-002 REV 83.
